Subscribe Now Subscribe Today
Science Alert
 
Blue
   
Curve Top
Journal of Applied Sciences
  Year: 2009 | Volume: 9 | Issue: 9 | Page No.: 1795-1797
DOI: 10.3923/jas.2009.1795.1797
 
Facebook Twitter Digg Reddit Linkedin StumbleUpon E-mail

Stability of the Cubic Functional Equation in Menger Probabilistic Normed Spaces

S. Shakeri, R. Saadati, Gh. Sadeghi and S.M. Vaezpour

Abstract:
In this study, the stability of the cubic functional equation: f(2x+y)+f(2x-y) = 2f(x+y)+2f(x-y)+ 12f(x) in the setting of Menger probabilistic normed spaces is proved.
PDF Fulltext XML References Citation Report Citation
How to cite this article:

S. Shakeri, R. Saadati, Gh. Sadeghi and S.M. Vaezpour, 2009. Stability of the Cubic Functional Equation in Menger Probabilistic Normed Spaces. Journal of Applied Sciences, 9: 1795-1797.

DOI: 10.3923/jas.2009.1795.1797

URL: https://scialert.net/abstract/?doi=jas.2009.1795.1797

COMMENT ON THIS PAPER
 
 
 

 

 
 
 
 
 
 
 
 
 

 
 
 
 
 
 
 

Curve Bottom